# SDR SWAA2022080127655

- Difficulty date: July 10, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN 727 TO BS767 RBL 21.0 WL 156 AFT CARGO COMPARTMENT 2022-383979 / [01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130061901; DUE DATE: 08-APR-23.;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN 727 TO BS767 RBL 21.0 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED SUPPORT ZEE LOCATED BETWEEN 727 TO BS767 RBL 21.0 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. RII VERIFIED
